# SDR 96FDEA01232

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 655457
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0348, 012, WHILE WORKING NR 0148 FOUND SHEAR TIE CORRODED BS 720, LBL 11, WL 148.  *S/D*  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED OLD SHEAR TIE AND INSTALLED NEW IAW SRM 53-10-4.
